Ray. i have been on zometa infusions for 3 years...

Ray. I have been on Zometa infusions for 3 years now. One infusion per year for treatment of severe oseoporosis. I have been getting more and moe muscular spasms, feet, legs, intercostal and recently very severe chest spasms. I only recently began suspecting that it may be side effects from the Zometa after reading several articles about the side effects of Zometa. My last chest spasm was so severe, lasting approximately 30 monutes , that my upper arms were so painful that I could hardly touch them for two days afterwards. Tonight, whilsy lying in bed, my feet and legs sarted going into spasm. So severe it feld like my knees and hips were being dislocated Has anyone else experienced similar spasms, and what can be done about them? Thanks

Post created 3 months ago in groups: Zometa and Muscle spasms, Muscle spasms, Zometa

Add comment Follow a Care Guide Be a Care Guide